# SDR 07FDEA00726

- Difficulty date: March 9, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO RT TUNNEL AREA, LONGERON 38R SPLICE AT STA 1531 SUSPECTED   CRACKED CENTER CARGO RT TUNNEL AREA, LONGERON 38R SPLICE AT STA 1531.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
